Show simple item record

dc.contributor.authorFarber, Michael
dc.contributor.authorGrant, Mark
dc.contributor.authorLupton, Gregory
dc.contributor.authorOprea, John
dc.date.accessioned2020-01-30T00:04:44Z
dc.date.available2020-01-30T00:04:44Z
dc.date.issued2019-03-15
dc.identifier.citationFarber , M , Grant , M , Lupton , G & Oprea , J 2019 , ' An upper bound for topological complexity ' , Topology and its Applications , vol. 255 , pp. 109-125 . https://doi.org/10.1016/j.topol.2019.01.007en
dc.identifier.issn0166-8641
dc.identifier.otherPURE: 129340256
dc.identifier.otherPURE UUID: 3c6d4220-f4bc-4247-9348-fb5748b833ef
dc.identifier.otherScopus: 85060862400
dc.identifier.otherWOS: 000459528900007
dc.identifier.otherMendeley: 3c64e6b9-3dad-3385-8546-ca5f75001391
dc.identifier.urihttps://hdl.handle.net/2164/13613
dc.descriptionThis work was partially supported by a grant from the Simons Foundation: (#244393 to John Oprea). The authors would like to thank the Mathematisches Forschungsinstitut Oberwolfach for its generosity in supporting a July 2017 Research in Pairs stay where this work was begun.en
dc.format.extent17
dc.language.isoeng
dc.relation.ispartofTopology and its Applicationsen
dc.rights© 2019. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjecttopological complexityen
dc.subjectLusternik-Schnirelmann categogoryen
dc.subjectLusternik–Schnirelmann categoryen
dc.subjectTopological complexityen
dc.subjectQA Mathematicsen
dc.subjectGeometry and Topologyen
dc.subject.lccQAen
dc.titleAn upper bound for topological complexityen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1016/j.topol.2019.01.007
dc.date.embargoedUntil2020-01-30
dc.identifier.urlhttp://www.scopus.com/inward/record.url?scp=85060862400&partnerID=8YFLogxKen
dc.identifier.urlhttp://www.mendeley.com/research/upper-bound-topological-complexityen
dc.identifier.urlhttps://arxiv.org/abs/1807.03994en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record